MAUDE Adverse Event Report: SMITH & NEPHEW, INC. RASP 5MM HALF ROUND; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. RASP 5MM HALF ROUND; ACCESSORIES,ARTHROSCOPIC
Model Number 72201733
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/18/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an acl procedure, the tip of the rasp 5mm half round broke off inside the patient's knee.The piece was successfully removed arthroscopically.Backup device was available to complete the procedure.No significant delay and no patient complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
Further review of this case indicates this is a duplicate report.The event in this report has been already reported under mdr no.1219602-2020-01901.All further communication for this event will be managed in that case, including a follow up report with the results of our investigation.We respectfully request to close the case as a duplicate and refer to the referenced case above.

Brand Name
RASP 5MM HALF ROUND
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key10511965
Report Number1219602-2020-01376
Device Sequence Number3033724
Product Code NBH
UDI-Device Identifier03596010608246
UDI-Public03596010608246
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72201733
Device Catalogue Number72201733
Device Lot Number50558097
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/19/2020
Supplement Date Received by Manufacturer04/13/2021
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;